sexologist-icon
Disturbed period cycle
I took unwanted 72 emergency contraceptive and after 1 week I started having bleeding. it was heavy and lasted for 3 days (was this withdrawal bleeding?) . Then now I got my periods which is 4-5 days late of my usual period date. Can anyone please guide that is that because of pill and it disturbed my period cycle. Will it be regular from next time?
49 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Ipill/unwanted causes irregular bleeding pattern. It will be normal next cycle.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.